Doctor insights on:
Can Use Of Marijauna Cause Reduced Libido In Women
Many things: I assume by "libido" you mean sexual desire. So many things can affect sexual desire that it is impossible to offer any general answer. Emotional and psychological factors, hormonal factors, the nature and quality of a relationship with a sexual partner, general physical health, mental health, etc. Etc. Etc. A more specific question might get a better answer. ...Read more
Female Libido: A woman's libido increases with an increase in testosterone. It is highest around the time of ovulation in a woman still cycling. Keep in mind the things that kill libido in women: anger or resentment at their partner, boredom, extreme fatigue, stress, and hormonal imbalances. Deal with the libido killers and you are more likely to have a healthy libido. ...Read more
What do you suggest if I use steel libido for women, is there anything on the market with similar ingredients?
Do rogaine (minoxidil) could cause low libido as proscar do. I want to use rogaine (minoxidil) for hairloss but heard from users it can cause ed. So im afraid to use it?
Here are some. ..: Some 1.5% of Rogaine (minoxidil) male users reported erectile dysfunction. Of course, who will have certain side effect is unpredictable; such has applied to the use of all medications. Generally speaking, before legally popularly used, all drugs in use has been studied and confirmed to be reasonable, except some non-regulated pills online. So, you have to decide what you would like to cope... ...Read more
Possible: There are several side effects to hrt, and libido issues are one. Menopausal and perimenopausal symptoms in and of themselves, can wreak havoc on a woman's sex drive/libido and orgasms in general. Discuss with your rx'ing dr. And hopefully adjusting and or changing meds may help. Best wishes. ...Read more
Can long-term use of Singulair and Levocetirizine (for chronic allergies) cause side effects: liver damage, low sex drive/libido? Can't use sprays.
Not really: But you need to keep the follow up with your doctor, both drugs aren't known for the side effects you noted, Singular may cause liver problems, but not related to long term use rather due to a reaction by some patients even after few doses, rare. If you have chronic allergies, you need an allergist evaluation with regular follow up as you may need different approach, check aaaai. Org for an allergist ...Read more
33, F, PCOS, Can varicose veins cause decreased blood flow to the uterus and cause no sensation while having intercourse or low libido in a female?
Typically no: Varicose veins are not typically linked to decreased blood flow to the uterus, a lack of sensation during intercourse or decreased libido. There are a variety of treatments for varicose veins. Consider seeing a specialist. A gynecologist can address the very complex issue of decreased libido with you as well. ...Read more
Chocolate... Kidding: This is a very complex question and there is not enough space to give it the discussion it deserves. You may start by seeing your doctor for a complete history and physical. I also suggest seeing a therapist for an assessment and possible therapy. Once the physical and psychological issues have been evaluated, a woman must feel safe and secure before intimacy can happen with the right partner. ...Read more
Libido, as defined in the american heritage dictionary: the psychic and emotional energy associated with instinctual biological drives.
So as you can imagine many things can lead to loss of libido. Mental, physical, psychological reasons. Medications, stress, anger, fear, illness. Really need to speak to a physician or therapist and start exploring so it can be narrowed down. ...Read more
Libido & the Brain: Your biggest sex desired organ is your brain and not the genitals. Libido is a function of desire, sexual thoughts, visual and physical stimulation. Exhaustion is the worst enemy of female desire along with negative images about sex from excessive religious repression or childhood sexual trauma or adult assault. Therapists are great at determining the reasons and working pathways for you. ...Read more
Reduce tension: Libido has both psychological and physiological components to it, and stress brings about the same changes in one. Having a positive attitude toward sex and sexuality, one's partner, as well as managing one's physical and psychological stresses will help to improve libido. ...Read more
Hormones, depression: Since you are 30 it is less likely that it would be due to hormone changes. Depression can certainly do it (anhedonia, or lack of enjoyment of things usually pleasurable is one of the main symptoms). Also things that concern you about a relationship, especially related to loss of trust, can make you lose interest as well. ...Read more
Low T & depression: Low testosterone and depression are two of the most common causes of decreased libido. Relationship issues can also impact sexual interest. Your pcp or urologist can review your symptoms with you. When checking testosterone, be sure to get your blood drawn in the morning, as t varies through the day and is best measured at that time. ...Read more
YES: New medications are available; however, I would suggest a GYN evaluation of all female hormones and thyroid function studies. Television ads are now touting Alli for low drive, ; however, I would laso strongly suggest evaluation for possible stress, tension, anxiety or depression. Please consult your GYN. ...Read more
The mind. The: Biggest aphrodisiac is mental. Lots of stimulants, to specific genital areas enjoy popularity, but I'm not sure that science backs the claims. ...Read more
Please visit your: Doc who may refer you to an endocrinologist so that your hormones can be measured. Psychological factors also impact this so a mental health professional may be in order as well. Peace and good health. ...Read more
Focus on basics 1st: 1st things 1st. Women tend not to have on/off switches like men, where ours is perpetually on. So make sure you're helping out around house so that she can relax a bit. If she's stressed about something else, eg money, work, family, friends, etc, no medicine will incr libido. With that said, sometimes testosterone may incr libido, at least if t is low. But also review medications as some decr libi. ...Read more
Consider Therapy: A good therapist w/ experience in the area of middle-aged women's sexuality is where I'd start. Talking in detail might clarify the underlying issues and lead you to good resolutions. It seems silly to stab at problems that might not exist. Be hopeful - there are probably some surprising possibilities for you to discover and help to achieve them. ...Read more
Sex refusal: Sex is a personal and a couple decision. It's important that you focus on increasing emotional closeness, resolving conflicts harmoniously, and communicating well. Your doctor can look for medical causes to lowlibido & offer a referral to couples therapy. A licensed professional can guide you in talking about what is causing inhibition and what to do to fix it before the relationship is damaged. ...Read more
Are there any cons to having high libido in women? Will one eventually lose this libido as one gets older?
My sister told me she has very high libido. She wants to control this. What's good out there for that cause? (Other than the obvious).
Libido: It is not clear to me where that your sister has an issue that needs to be controlled. A high libido could just be a sign of a normal healthy person. If she feels her sex drive is causing her to make bad choices or interfering with her daily life then a therapist may be helpful. ...Read more
Should a sudden increase in libido be a concern? I've never felt like this my whole life so no it's not common for me. I'm a 26 y/o female, thanks.
Consult with your: Physician. If there is no physiological reason, there could be a psychiatric one worth exploring. It can be a sign of a manic episode. ...Read more
I'm a 16 y/o female and I've consistently had no libido. Are there any health issues that are/have been causing this, and if so what should I be doing?
At age 16, it is possible that you have gone through stresses from childhood with the family; and in teenage years with friends with turmoil and separations.
These can cause feelings of worry, fear, sadness, disappointment, hurt, resentment and frustration leading to depression with loss of libido. Hormonal changes, Alcohol, Drugs can a affect libido.
See a Psychiatrist for Therapy for stress. ...Read more
Is it normal 4me2 have such high libido? Feel like im changing, I've never felt this way b4. Lately just so turned on all the time. What could b cause?
High libido: see doc:
Adrenal adenoma, familial
adrenal cancer -
adrenal cortex diseases -
adrenal cortex neoplasms -
adrenal gland hyperfunction -
adrenal incidentaloma -
adrenocortical carcinoma -
functioning pancreatic endocrine tumor
hyperadrenalism, hyperandrogenism, puberty, and mania (most likely at your age). Source:
www. Rightdiagnosis. Com/sym/increased_libido. Htm. ...Read more